• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

What causes a man to become a exhibitionist?

Argon

Argon

Well-known member
Joined
Aug 27, 2019
Messages
77
Location
USA
Yes that’s what I was thinking about.
SSRIs can do that. But the other side affects can be worse. You probably should talk to a doctor about it. They give that stuff out like candy here is the US.
 
frisas45

frisas45

Well-known member
Joined
Mar 22, 2019
Messages
855
Location
South Korea
Hi Tony.
Please don't feel that you are alone in this. A lot of people have guilt when it comes to sexual feelings, especially those from a strong religious background. It doesn't make you a bad person.
My Catholic friend would beat himself up terribly about his feelings when he was younger, and even now feels a certain amount of guilt when he has had sex.
Just remember that as human beings it is normal for us to have sexual thoughts. Sex is a natural, healthy part of life, and none of us would exist without it!
I'm a protestant, and there's mothing wrong with sex. Just use precaution when doing it... For instance, keep sex within marriage. :)
 
T

Tony12Max

Well-known member
Joined
Jan 23, 2020
Messages
61
Location
India
SSRIs can do that. But the other side affects can be worse
I shall surely do a study of SSRIs, considering my knowledge upto now I thought of taking some estrogen hormones tablets (female hormones) as I read it was used for castration of Alan Turing (I don’t know if actaul suregery was ever done on him). Those female hormones will balance my male hormones and probably my libido could go down.

Can you please let me know what could some of the side effects of SSRIs and Estrogens?
 
Argon

Argon

Well-known member
Joined
Aug 27, 2019
Messages
77
Location
USA
I shall surely do a study of SSRIs, considering my knowledge upto now I thought of taking some estrogen hormones tablets (female hormones) as I read it was used for castration of Alan Turing (I don’t know if actaul suregery was ever done on him). Those female hormones will balance my male hormones and probably my libido could go down.

Can you please let me know what could some of the side effects of SSRIs and Estrogens?
The chemical castration drugs can make you grown breasts. I read that's one big reason people stop taking them. I tried the SSRI Paxil once for a couple of months. It didn't kill libido in that time but it did numb my penis which was really bad. It gave me terrible tinnitus and then I started itching all over. Horrible stuff. You can do an internet search and see many other possible side effects.
 
T

Tony12Max

Well-known member
Joined
Jan 23, 2020
Messages
61
Location
India
It didn't kill libido in that time but it did numb my penis which was really bad. It gave me terrible tinnitus and then I started itching all over.
I think that’s even worse than what we are in now, for now just a ejaculation helps us, after a release we feel quite calm and satiated (not to mention guilt). But if our secretion gets blocked by SSRIs due to numbness of penis and libido is same as it were then of course we will go wild. It’s very very serious matter that it didn’t kill your libido. What you did after that? I think I will become become crazy if I were to get it itching and tinnitus along with this sexual sinful thoughts.
 
Argon

Argon

Well-known member
Joined
Aug 27, 2019
Messages
77
Location
USA
I think that’s even worse than what we are in now, for now just a ejaculation helps us, after a release we feel quite calm and satiated (not to mention guilt). But if our secretion gets blocked by SSRIs due to numbness of penis and libido is same as it were then of course we will go wild. It’s very very serious matter that it didn’t kill your libido. What you did after that? I think I will become become crazy if I were to get it itching and tinnitus along with this sexual sinful thoughts.
I wasn't taking the SSRI because of sex. I have nerve damage in my foot and I was having massive anxiety over getting a new job. SSRI did not help with the pain or anxiety. I take tons of fish oil and turmeric for the nerve pain in my foot. I took Valium for 10 days when I started a new job.
 
Top